Tylenol Extra Strength Cold & Sinus Daytime Caplets

Relieve your cold and sinus symptoms with Extra Strength Tylenol Cold & Sinus Daytime Caplets. Each caplet contains 500 milligrams of acetaminophen for relief of sinus pain, fever and headache, and 30 milligrams of pseudoephedrine hydrochloride for nasal and sinus congestion relief. These caplets relieve nasal congestion, sinus pain and pressure, headaches, and fever, so you can feel comfortable during your day.

Features:
  • Daytime cold and sinus symptom relief
  • For relief of nasal congestion, sinus pain, and fever
  • Acetaminophen for pain relief
  • Pseudoephedrine hydrochloride for nasal and sinus congestion
  • Extra Strength TYLENOL relief
Directions: Adults (12 years and older): Take one to two caplets every four to six hours as needed. Do not exceed eight caplets per day.

Medicinal Ingredients (each green caplet contains): Acetaminophen 500 mg, pseudoephedrine hydrochloride 30 mg.

Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, D&C Yellow #10, FD&C Blue #1, FD&C Yellow #6, hypromellose, magnesium stearate, microcrystalline cellulose, sodium starch glycolate, triacetin.

Caution:
Keep out of the reach of children. This package contains enough medication to seriously harm a child. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a doctor before use with other medications, including natural health products, prescription drugs, and non-prescription drugs. Do not use with a monoamine oxidase inhibitor (MAOI) or for two weeks after stopping the MAOI. Use only on the advice of a doctor. Consult a doctor if fever lasts more than three days or symptoms last more than five days. Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from moisture. In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 3 out of 5 by from Good I bought this product because it is economical, the product is ok, didn't help much with the cold, at least it doesn't make me feel sleepy
Date published: 2020-01-27
  • y_2020, m_5, d_31, h_14
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.8
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1
  • loc_en_CA, sid_102319, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.85ms
  • REVIEWS, PRODUCT